# SDR CA020527001

- Difficulty date: May 7, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 13,996 hours, 13,794 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE CHIP PLUG INDICATION NOTED WITH NO CHANGE IN ENGINE PARAMETERS, ENGINE SHUT DOWN CARRIED OUT IN CRUISE FLIGHT. INSPECTION OF OIL CHIP PLUG AND ENGINE OIL FILTER REVEALED METAL TRACES, ENGINE WAS REMOVED FOR FURTHER INSPECTION.
